I HAVE VERY SHARP PAINS IN MY STOMACH. SHORT BUT VERY NOTICEABLE, ITS LIKE SOMEONE IS STABING ME IN THE STOMACH. I DO HAVE PEPTIC ULSER DESEASE, COULD THEY BE BLEEDING AGAIN? ITS ONLY BEEN GOING ON FOR TODAY,MAY2, I TAKE PRILOEC 30MG ONCE A DAY. THANK YOOU FOR YOUR HELP
Without examining you I cannot be sure exactly what you have. Dyspepsia is a strong consideration. This normally means upper GI discomfort - it could be manifested as sharp abdominal pain. Causes include ulcer, inflammtion of the stomach and esophagus, gall bladder disease, GERD or pancreatitis.
I would consider an upper endoscopy or upper GI series. Tests for H Pylori (a bacteria associated with gastritis and ulcers) should be considered. If those are negative, blood tests for pancreatitis and an ultrasound to evaluate the gall bladder may then be considered.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.